# SDR SWAA2016031549910

- Difficulty date: February 18, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 66,886 hours, 53,577 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6546422
- Part serial: MA5674
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 GND SPOILER HINGE ATTACH POINT BROKEN.  R & R SPOILER IAW MM.
